MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: the client has indicated that the product will not be returned to zimmer biomet for an investigation.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: a patient underwent an initial right knee arthroplasty on an unknown date.Subsequently, a revision procedure due to unknown reasons was performed on (b)(6) 2022.Oxford warranty photos of the explanted items and implanted items are in the files in sms on this case.Patient involvement - no delay.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: the product has not been returned for evaluation.X-rays or medical notes have not been provided.The investigation has been limited to the information provided, a review of the device history records, and a complaint history search.A review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.A review of complaint history identified additional similar complaints about the reported items and no additional complaints about the reported item and lot combinations these devices are used for treatment.The implants used have been confirmed to be compatible/not enough information has been provided to determine if all implants are compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the devices when they left zimmer biomet is conforming to the specification.The root cause of the reported event can not be determined with the information provided no corrective action is required at this time as the root cause of the reported event has not been determined.These part and lot combinations are not associated with any recall as of the current date.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00078-1, 3002806535-2022-00079-1.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported, that: a patient underwent an initial right knee arthroplasty on an unknown date.Subsequently, a revision procedure due for an unknown reason was performed on (b)(6) 2022.Patient involvement.No delay.No additional information is available.

Brand Name
OXF ANAT BRG RT SM SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13577784
Report Number3002806535-2022-00077
Device Sequence Number5681052
Product Code NRA
UDI-Device Identifier05019279786145
UDI-Public05019279786145
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2022
Device Model NumberN/A
Device Catalogue Number159568
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown